Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dancingreddog

Post Accutane: my derm gave me nothing!

Recommended Posts

I went on accutane last september and got off in february. I hadn't had a zit since December. But last week i noticed these two tiny little bumps on my cheek. They aren't serious or noticeable, but i'm worried my acne is going to start coming back.

My derm gave me nothing to use after accutane. So i've just been cleansing with cetaphil cleanser.

I've read that people will use tazorac after accutane. And i still have most of a tube of tazorac from before i went on accutane. I would start using it, but i don't think i should without my derm saying so.

Can anybody help?

Link to comment
Share on other sites

I would try using a topical cleanser first. Peter Thomas Roth products are my favorite, but you can check out the reviews on makeupalley.com for drugstore products. A couple of zits are normal. If you are thinking of using Tazorac I would make an appt. with the derm first. He can give you oral antibiotics to make the IB less traumatic. Good luck!

Link to comment
Share on other sites

I'm suprised that Dr.s would give a perscription topical to use after accutane....I thought the point of accutane is that it's supposed to cure your acne and you get to be normal and not lug medications and special face washes with you all the time? If you still have to use a medication, doesn't that mean that the accutane didn't work?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×